# SDR HYIA2012021339811

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 24,387 hours, 25,183 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: G719983
- Condition: Arced
- Location: Heater
- Part time: 25 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEATER FAILED IN FLIGHT.  ACFT DIVERTED, DUE TO ODOR OF ELECTRICAL BURNING AND SMALL AMOUNT OF SMOKE IN THE COCKPIT AREA.  MX FOUND THE CYCLING SWITCH POINTS ON THE HEATER WERE ARCHING.  R & R THE HEATER AND CYCLING POINTS TO CLEAR DISCREPANCY.
